CSN Login
Members Online: 9

You are here

Eye spasms

Trubrit's picture
Trubrit
Posts: 2802
Joined: Jan 2013

I am just past my second session with the FOLFOX & 5FU.

Yesterday morning my left lower eye lid started to twitch.  I went for a little morning walk, temps around 27 F. When I got home, both lower eye lids were twitching like crazy. It lasted about half an hour.

Later in the afternoon I went for another walk. Temps around 40 F. Sure enough, my lower eye lids started to twitch. Lasted about quater of an hour after coming back into the house. 

I presume its a reaction to the cold. 

Anyone else experienced this? I've not read about it in my LONG list of side effects. 

herdizziness's picture
herdizziness
Posts: 3649
Joined: Apr 2010

Yes, I had them when I was on oxyplantinin, it's annoying but it does go away.  I always thought that was my most interesting side effect.  Had it in warm weather as well.

Winter Marie

renw's picture
renw
Posts: 282
Joined: Jan 2013

I had the same problem. Its caused by oxaliplatin. I found that wind would trigger it even if it wan't too cold outside. Tends to go away later in the cycle, but the oxaliplatin neuropathy i found gets a little worse and lasts longer with each cycle. I personally find Irinitocan better and am glad to be off oxaliplatin now.

maglets's picture
maglets
Posts: 2579
Joined: Jun 2006

I had so many strange eye things with oxy.  first the cold for sure....it was minus 30 for my oxy winter and I ended up waring goggles and a balaclava ....it felt as if my eyes were freezing....and then the twitching for sure.

I also found that reading became more and more as the infusions went on.... could look at magazines but I could not read a book.....the words just ran together.....Winter Marie is right....these annoying eye problems do go away....

all best of luck with the rest of your oxy treatments....

maggie

BusterBrown's picture
BusterBrown
Posts: 221
Joined: Mar 2005

Same here, I had them too. I remember mine would come and go for about 10 minutes at a time...

Subscribe to Comments for "Eye spasms"